MathSciNet Relay Station
MathSciNet bibliographic data
MR1879327 11R33 (11L05 18E30)
Bley, W.; Burns, D. Étale cohomology and a generalisation of Hilbert's Theorem 132. Math. Z. 239 (2002), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement